# SDR ALGA1311611212

- Difficulty date: January 11, 2012
- Submitted: January 12, 2012
- Operation: Air carrier
- Aircraft: N577AL
- Make and model: Bell 407
- Aircraft serial: 52347
- Aircraft time: 14,118 hours
- Engine: Allsn 250C47B
- System (JASC): 6710 · Main Rotor Control
- Part: Rod End
- Part number: 406310404101
- Part serial: NH13116
- Condition: Worn
- Location: Pitch Control
- Part time: 4,575 hours
- Component: Pitch Control, Bell
- Component part number: 406010413137
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROD END WORN BEYOND REPAIRABLE LIMITS.
